The truncated pentagonal number theorem

George E. Andrews, Mircea Merca

Research output: Contribution to journalArticle

34 Scopus citations

Abstract

A new expansion is given for partial sums of Euler's pentagonal number series. As a corollary we derive an infinite family of inequalities for the partition function, p(n).

Original languageEnglish (US)
Pages (from-to)1639-1643
Number of pages5
JournalJournal of Combinatorial Theory. Series A
Volume119
Issue number8
DOIs
StatePublished - Nov 1 2012

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The truncated pentagonal number theorem'. Together they form a unique fingerprint.

  • Cite this